# SDR USAA20090629BB102

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Condition: Low Pressure
- Location: R2 Door
- Part time: 29,885 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR RESERVOIR ASSY EMERGENCY POWER LOW PSI.  MAINTENANCE REPLACED DOOR R2 RESERVOIR ASSY EMERGENCY POWER.
